MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION SIMUPLUS; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION SIMUPLUS; RING, ANNULOPLASTY
Model Number 7700FB28
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); Stroke/CVA (1770); Muscle Weakness/Atrophy (1967); Obstruction/Occlusion (2422); Thrombosis/Thrombus (4440)
Date of Event 03/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
Medtronic received information that 1 day post implant of this 28mm mitral annuloplasty band, it was reported that the patient developed right sided weakness, aphasia and right facial drop.It was stated that the patient underwent computed tomography imaging which revealed a left superior frontal lobe stroke, left venous sinus thrombosis and chronic left vertebral occlusion.A transthoracic echocardiogram (tte) performed noted thickened and focally calcified native mitral valve leaflets and there was a calcified segment of the posterior leaflet which appears to flail.The patient received "intermittent pressor therapy to meet map requirement" related to cerebral vascular accident (cva) and antibiotic medications were given.It was reported that the patients left toe appeared necrotic and a left lower extremity angiography performed 8 days later noted left proximal superficial femoral artery (sfa) stenosis with diffuse disease and an occlusion in the mid sfa.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Updated h6: img code added.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SIMUPLUS
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key18627355
Report Number2025587-2024-00556
Device Sequence Number8042298
Product Code KRH
UDI-Device Identifier00763000270995
UDI-Public00763000270995
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K201449
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2025
Device Model Number7700FB28
Device Catalogue Number7700FB28
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2024
Supplement Date Received by Manufacturer06/11/2024
Initial Report FDA Received Date02/01/2024
Supplement Report FDA Received Date07/04/2024
Date Device Manufactured08/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age80 YR
Patient SexFemale
Patient Weight48 KG